Journal article icon

Journal article

Neutrino tri-bi-maximal mixing from a non-Abelian discrete family symmetry

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physics Letters B
Volume:
648
Issue:
2-3
Pages:
201-206
Publication date:
2007-05-03
DOI:
ISSN:
0370-2693
Source identifiers:
12943
Pubs id:
pubs:12943
UUID:
uuid:6a01cabf-6587-49d3-9df9-bbdd887811db
Local pid:
pubs:12943
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP